# SDR SCNA97210

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FLOORBEAM AT STATION 380, RBL 10 TO  RBL 24 WAS FOUND CORRODED ON THE UPPER PORTION.  REMOVED ALL CORROSION, FABRICATED AND INSTALLED REPAIR ANGLES IAW B727 SRM 53-10-8, 51-30-2, 51-10-06, AND MM 51-20-31.
